American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ivanka M. Stamova. On the Lyapunov theory for functional differential equations of fractional order. Proc. Amer. Math. Soc. 144 (2016) 1581-1593.
Abstract, references, and article information   
View Article: PDF

[2] Ivanka M. Stamova and Gani Tr. Stamov. On the stability of sets for delayed Kolmogorov-type systems. Proc. Amer. Math. Soc. 142 (2014) 591-601.
Abstract, references, and article information   
View Article: PDF

[3] Hideaki Matsunaga. Delay-dependent and delay-independent stability criteria for a delay differential system. Proc. Amer. Math. Soc. 136 (2008) 4305-4312. MR 2431044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Teresa Faria. An asymptotic stability result for scalar delayed population models. Proc. Amer. Math. Soc. 132 (2004) 1163-1169. MR 2045433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. H. Nasr. Asymptotic behaviour and oscillation of classes of integrodifferential equations . Proc. Amer. Math. Soc. 116 (1992) 143-148. MR 1094505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. D. Driver, G. Ladas and P. N. Vlahos. Asymptotic behavior of a linear delay difference equation . Proc. Amer. Math. Soc. 115 (1992) 105-112. MR 1111217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William F. Trench and Takaŝi Kusano. Systems of functional-differential equations with asymptotically constant solutions . Proc. Amer. Math. Soc. 104 (1988) 1091-1097. MR 938915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. R. S. Kulenović, G. Ladas and A. Meimaridou. Stability of solutions of linear delay differential equations . Proc. Amer. Math. Soc. 100 (1987) 433-441. MR 891141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William F. Trench. Asymptotics of differential systems with deviating arguments . Proc. Amer. Math. Soc. 92 (1984) 219-224. MR 754707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Ladas, Y. G. Sficas and I. P. Stavroulakis. Asymptotic behavior of solutions of retarded differential equations . Proc. Amer. Math. Soc. 88 (1983) 247-253. MR 695252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuichi Kitamura and Takaŝi Kusano. Oscillation of first-order nonlinear differential equations with deviating arguments . Proc. Amer. Math. Soc. 78 (1980) 64-68. MR 548086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia